# SDR ASAA9880247

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 535 - CREW REPORTED DIFFICULTY IN CLOSING, THE L1 DOOR AND EXTINGUISHING DOOR LIGHT.  ADJUSTED DOOR ROTATING ROD, CRANK AND BAYONET ROD, DOOR OPERATED NORMALLY.  (M)
